Some generalizations of distality

Jesus Aponte, Dante Carrasco-Olivera, Keonhee Lee, Carlos Morales

Abstract


We incorporate the notion of a distal system into the continuum theory \cite{n} through the notion of the {\em continuum-wise distal homeomorphism}. Results concerning distal homeomorphisms will be generalized to the case of cw-distal homeomorphisms. Notions of cw-distality for measures will be studied. We also analyze the variation of distality for flows obtained by making the proximal cell \cite{aus} to depend on a given subset of the full set of reparametrizations. Some properties of these reparametrized distality will be obtained.

Keywords


Distal homeomorphisms; CW-distal homeomorphisms; CW-distal measures; distal flows; proximal cell

Full Text:

PREVIEW FULL TEXT

References


J. Auslander, Minimal Flows and their Extensions, North-Holland Mathematics Studies, vol. 153; Notas de Matemática [Mathematical Notes], vol. 122, North-Holland Publishing Co., Amsterdam, 1988.

J. Bobok and O. Zindulka, Topological entropy on zero-dimensional spaces, Fund. Math. 162 (1999), no. 3, 233–249.

R. Bowen and P. Walters, Expansive one-parameter flows, J. Differential Equations 12 (1972), 180–193.

J. de Vries, Elements of Topological Dynamics, Mathematics and its Applications, vol. 257, Kluwer Academic Publishers Group, Dordrecht, 1993.

R. Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401–405.

H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477–515.

A. Gutek, On homeomorphisms on the Cantor set that have fixed points, Topology Proc. 9 (1984), no. 2, 307–311.

I.M. James, Topological and Uniform Spaces, Undergraduate Texts in Mathematics, Springer–Verlag, New York, 1987.

H. Kato, Continuum-wise expansive homeomorphisms, Canad. J. Math. 45 (1993), 576–598.

A.S. Kechris, Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer–Verlag, New York, 1995.

H.B. Keynes and M. Sears, F -expansive transformation groups, General Topology Appl. 10 (1979), no. 1, 67–85.

K. Lee and C.A. Morales, Distal points for Borel measures, Topology Appl. 221 (2017), 524–533.

K. Lee, C.A. Morales and B. Shin, On the set of expansive measures, Commun. Contemp. Math. 20 (2018), no. 7, 1750086, 10 pp.

S.B. Nadler, Continuum Theory. An Introduction, Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, Inc., New York 158, 1992.

J. Ombach, Distality versus shadowing and expansiveness, Univ. Iagel. Acta Math. 31 (1994), 75–78.

W. Parry, Zero entropy of distal and related transformations, Topological Dynamics (Symposium, Colorado State Univ., Fort Collins, CO, 1967), 1968, 383–389.

K.R. Parthasarathy, Probability measures on metric spaces, AMS Chelsea Publishing, Providence, RI, 2005. (reprint of the 1967 original)

B. Shin, Continuum-wise expansive measures, preprint (2018) (to appear).

W.R. Utz, Unstable homeomorphisms, Proc. Amer. Math. Soc. 1 (1950), 769–774.

H. Villavicencio, F -expansivity for Borel measures, J. Differential Equations (2016), no. 10, 5350–5370.

L. Zippin, Transformation Groups, Lectures in Topology, The University of Michigan Conference of 1940.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism